Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An implementation of Christoffel’s theorem in the theory of orthogonal polynomials
HTML articles powered by AMS MathViewer

by David Galant PDF
Math. Comp. 25 (1971), 111-113 Request permission


An algorithm for the construction of the polynomials associated with the weight function $w(t)P(t)$ from those associated with $w(t)$ is given for the case when $P(t)$ is a polynomial which is nonnegative in the interval of orthogonality. The relation of the algorithm to the LR algorithm is also discussed.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.55
  • Retrieve articles in all journals with MSC: 65.55
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 111-113
  • MSC: Primary 65.55
  • DOI:
  • MathSciNet review: 0288954